# SDR CA000412003

- Difficulty date: April 3, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 1053172904
- Condition: Cracked
- Location: Tail Rotor
- Component: Inner Sleeve, Bolkms, 1053172901
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT COMPLAINED THAT EXCESSIVE LEFT PEDAL WAS REQUIRED. TAIL ROTOR ASSEMBLY WAS MEASURED WITH SPRING SCALE AND FORCES WERE FOUND EXCESSIVE. TAIL ROTOR DISASSEMBLED TO CLEAN INNER SLEEVE BUSHINGS AND TEFLON BUSHINGS.  THE OUTBOARD SLEEVE BUSHING WAS FOUND CRACKED.
